# SDR AALA202103299035

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 26,367 hours, 10,884 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR WILL NOT OPEN. INSPECTED AND FOUND LATCHING PIN AT LOWER HINGE POINT OF DOOR GOES IN BACK OF THE THRESHOLD NOT ALLOWING THE DOOR TO COME OUT. OPENED LEFT AFT LAV DOOR IAW AMM 25-40-00.
